International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 8, Pages 501-506
Generalized derivation modulo the ideal of all compact operators
1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2University of Mostaganem, Exacte Sciences Institute, BP 227, Mostaganem 27000, Algeria
Received 3 December 1999
Copyright © 2002 Salah Mecheri and Ahmed Bachir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give some results concerning the orthogonality of the range
and the kernel of a generalized derivation modulo the ideal of
all compact operators.